# SDR SWAA2023121115536

- Difficulty date: October 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL CRACK; LOCATED AT LBL 45.5 BWN STA.312 AND STA.328; WL 208<[01] EVALUATED INTERCOSTAL LOCATED AT LBL 45.5 BS 312 TO BS 328 AND WL 208. FOUND INTERCOSTAL OUT LIMITS IAW SRM 53-10-51-1A-1 PAR. 4.B (1)(A) FIG. 105 DETAILS A; B; K AND N.;[02] REMOVED INTERCOSTAL FROM BS 312 TO BS 328; LBL 45; WL 208 PER SRM 51-40-02-0G-0. RECEIVED NEW INTERCOSTAL FROM TOOL ROOM P/N 141A5410U12 S/N 1544194-1. LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5400. REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2 OK TO INSTALL GIVEN;[04] INSTALLED NEW INTERCOSTAL AT LBL 45.5; BS 312 TO BS 328; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400.;[05] VERIFIED CORRECTIVE ACTION #4
